# SDR ASOA20130812062

- Difficulty date: August 12, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 32,183 hours, 24,454 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A SUSPECTED FUEL LEAK IN OTBD LT WING DURING FLIGHT.  MX INSPECTED AND REPLACED A LT WING FUEL FLAP VALVE.  OPS CHECKS WERE GOOD .
